# SDR AALA201710239048

- Difficulty date: October 22, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 59,112 hours, 7,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 DOOR HOLD OPEN HANDLE IS INOPERATIVE.  ADJUSTED DOOR HANDLE HINGE COVER PER AMM 52-11-25.  OPERATIONAL CHECK GOOD.
